Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 472350, 7 pages
http://dx.doi.org/10.1155/2013/472350
Research Article

Fixed Points of the Dickson Polynomials of the Second Kind

Department of Mathematical Sciences, United Arab Emirates University, P.O. Box 17551, Al Ain, Abu Dhabi 17551, UAE

Received 12 December 2012; Revised 6 March 2013; Accepted 7 March 2013

Academic Editor: Roberto Barrio

Copyright © 2013 Adama Diene and Mohamed A. Salim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Lidl, “Theory and applications of Dickson polynomials,” in Topics in Polynomials of One and Several Variables and Their Applications, M. Rassias, H. M. Srivasta, and A. Yanushauskas, Eds., pp. 371–395, World Scientific Publishing, River Edge, NJ, USA, 1993. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. S. Coulter and R. W. Matthews, “On the permutation behaviour of Dickson polynomials of the second kind,” Finite Fields and their Applications, vol. 8, no. 4, pp. 519–530, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Henderson and R. Matthews, “Permutation properties of Chebyshev polynomials of the second kind over a finite field,” Finite Fields and their Applications, vol. 1, no. 1, pp. 115–125, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. D. Cohen, “Dickson polynomials of the second kind that are permutations,” Canadian Journal of Mathematics, vol. 46, no. 2, pp. 225–238, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. Ahmad, “Cycle structure of automorphisms of finite cyclic groups,” Journal of Combinatorial Theory A, vol. 6, pp. 370–374, 1969. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. R. Lidl and G. L. Mullen, “Cycle structure of Dickson permutation polynomials,” Mathematical Journal of Okayama University, vol. 33, pp. 1–11, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. R. Lidl, G. L. Mullen, and G. Turnwald, Dickson Polynomials, vol. 65 of Pitman Monographs and Surveys in Pure and Applied Mathematics, Longman Scientific & Technical, Essex, UK, 1993. View at MathSciNet